| Model Number |
18-5000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nerve Damage (1979)
| Date of Event |
06/07/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No device deficiency reported.Phrenic nerve injury is a known potential adverse event for catheter ablation procedures disclosed in product labeling.Device return for evaluation was noted in the event report but the device has not been received.This report will be updated, if necessary, if the device is received an evaluation performed.
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure to treat atrial fibrillation, pacing was lost while treating the right superior pulmonary vein (rspv).Capture could not be reestablished and it was noted the diaphragm was not moving on fluoroscopy.